# SDR SIMA201130803

- Difficulty date: November 3, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 20,251 hours, 14,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3772 THE CREW NOTICED THE AFT FLIGHT ATTENDANT FLASHLIGHT WAS MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND FLASHLIGHT IN PASSENGER COMPARTMENT.  INSTALLED AS PER STANDARD MAINTENANCE PRACTICES.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
